# SDR 2008UALA00220

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 25,831 hours, 3,446 cycles
- Engine: Pwa PW4090
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SMOKE CREW REST F-D DETECTED SMOKE IN THE FLIGHT DECK CREW REST COMPARTMENT.   FOUND APU OIL SYSTEM DEFECTIVE & CAUSED CABIN OILY ODOR. REPLACED APU ASSY PER AMM49-11-01 PG401.
